MathSciNet Relay Station
MathSciNet bibliographic data
MR1355702 (96j:13024) 13N10 (13A35 13A50 16S32)
Smith, Karen E. The $D$-module structure of $F$-split rings. Math. Res. Lett. 2 (1995), no. 4, 377–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement